# SDR CALA0700602

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 31,643 hours, 4,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHT AT SEATS 5, 6 AND 7 WOULD NOT ILLUMINATE.  THE EMERGENCY POWER SUPPLY D21296 WAS REMOVED AND REPLACED IAW AMM 33-51-07.
